Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Swelling in left foot. Taking metformin, sitigliptin. History of type 2 diabetes. Treatment?

Hello - I am a 55 year old Type 2 diabetic.Whilst I have had mild neropathy in my feet prior to Xmas -since Easter my left foot in particular is painful and swollen and the pain to both feet is noticebaly worse. I have it checked out for DVT and Charcot syndrome -but nothing.I take Metformin and Sitigliptin as well as Tildeum(Ditzem) and Peryndopryl. Can you help
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
thanks for choosing hcm
what is your weight by the way?
if you are obese and continue to put on weight,it simply causes your bones in the foot to facture in the line of weight bearing ...............causing pain,swelling,deformities etc

take proper footcare
reduce weight

your condition may improve
feel free to contact me for further queries

thank you
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor